×

Found 58 Documents (Results 1–58)

100
MathJax

Generalized normal forms of the systems of ordinary differential equations with a quasi-homogeneous polynomial \(( \alpha x_1^2 + x_2, x_1x_2)\) in the unperturbed part. (English. Russian original) Zbl 1478.34047

Vestn. St. Petersbg. Univ., Math. 54, No. 1, 8-21 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 1, 12-28 (2021).
MSC:  34C20
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional homogeneous cubic systems: classification and normal forms. IV. (English. Russian original) Zbl 1434.34033

Vestn. St. Petersbg. Univ., Math. 50, No. 3, 217-234 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 4(62), No. 3, 370-386 (2017).
MSC:  34C20 34C05
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional homogeneous cubic systems: classification and normal forms. I. (English. Russian original) Zbl 1383.15009

Vestn. St. Petersbg. Univ., Math. 49, No. 2, 99-110 (2016); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 3(61), No. 2, 181-195 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Generalized normal forms for two-dimensional systems of ordinary differential equations with linear and quadratic unperturbed parts. (English. Russian original) Zbl 1152.34026

Vestn. St. Petersbg. Univ., Math. 40, No. 1, 6-26 (2007); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2007, No. 1, 13-32 (2007).
MSC:  34C20 37G05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software